MAUDE Adverse Event Report: AESCULAP AG CHALLENGER TI-P ML-LIGAT.CLIPS 12 CARTR.; LIGATION / VESSEL CLIPS

AESCULAP AG CHALLENGER TI-P ML-LIGAT.CLIPS 12 CARTR.; LIGATION / VESSEL CLIPS
Model Number PL579T
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap ag that a challenger ti-p ml-ligat.Clips 12 cartr (part # pl579t) was used during a procedure performed on an unknown date.According to the complainant, the device is used in laparoscopic cholecyst resection procedures.The problem encountered was the dislocation of the clip blister (pl579t) from the instrument, when using the device.When applying the second / third clip, the handling mechanism jams and this blockage causes the blister to dislodge and fall in the patient's abdomen.The complaint device was returned to the manufacturer for evaluation.A surgical delay of fifteen (15) minutes was reported.An additional medical intervention was necessary.Although requested, additional information has not been made available.The adverse event is filed under aag reference (b)(4).Involved components: pl606r - multif.Clip appl.Ti-p 10/370mm f/ml-clip - lot unknown.
 
Additional Manufacturer Narrative
Investigation results: visual investigation: up to now, pl606r is not available for investigation.Pl579t arrived in a sealed condition.The investigation was carried out visually and microscopically.Here we detected no visible deviation.Furthermore, the products were sent to the quality assurance of the production department for further analysis.Based on the investigation results of the quality assurance of the production department: "no error can be detected on the production side".Batch history review: the device quality and manufacturing history records (dhr) will be checked for the leading device(s) lot number(s) from the quality coordinator of the production plant.The results of the review will be documented in pc notification.If the review shows any conspicuities, the report will be updated and actions will be initiated.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.The review of risk assessment revealed that the overall risk level (severity 3(5) x probability of occurrence 1(5)) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.Based upon the investigations results a capa is not necessary.
 
Event or Problem Description
Involved components: pl606r - multif.Clip appl.Ti-p 10/370mm f/ml-clip - lot unknown.

Brand Name
CHALLENGER TI-P ML-LIGAT.CLIPS 12 CARTR.
Common Device Name
LIGATION / VESSEL CLIPS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key13550337
Report Number9610612-2022-00055
Device Sequence Number12011417
Product Code FZP
UDI-Device Identifier04046963356040
UDI-Public4046963356040
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K081031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2025
Device Model NumberPL579T
Device Catalogue NumberPL579T
Device Lot Number52630777
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2021
Supplement Date Received by Manufacturer05/12/2022
Initial Report FDA Received Date02/17/2022
Supplement Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PL606R - LOT UNKNOWN; PL606R - LOT UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown